Alert archive / Pennsylvania / Flash Flood Warnings in 2019

Flash Flood Warning 69, NWS Pittsburgh, PA

July 11, 2019Allegheny County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Jul 11, 2019, 8:09 AM EDT for Allegheny County, Pennsylvania. It was in force for 4 hr. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2019, 8:09 AM EDT (12:09 UTC)
Expired
Jul 11, 2019, 12:00 PM EDT
In force
4 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

County Allegheny County, PA

The radar

The Pittsburgh radar (KPBZ), 35 km from the middle of the area, began a volume at 12:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 8:12 AM EDTFLASH FLOODOakmont, PAALLEGHENY RIVER BLVD AND WASHINGTON BLVD FLOODED. 2 VEHICLES STRANDED ON WASHINGTON BLVD.
Jul 11, 8:20 AM EDTFLASH FLOODVerona, PAHULTON ROAD FLOODED NEAR 2143 HULTON RD. HOME FLOODED AS WELL.
Jul 11, 8:42 AM EDTFLASH FLOODSharpsburg, PAOVERFLOWING CREEK FLOODING KITTANNING PIKE IN O'HARA TOWNSHIP. SEVERAL PEOPLE REPORTED IN A YARD HOLDING ONTO A CAR. WATER RESCUE IN PROGRESS AT 820AM.
Jul 11, 8:42 AM EDTFLASH FLOODSharpsburg, PAOVERFLOWING CREEK FLOODING ROUTE 65 KITTANNING PIKE IN O'HARA TOWNSHIP. SEVERAL PEOPLE REPORTED IN A YARD HOLDING ONTO A CAR. WATER RESCUE IN PROGRESS AT 820AM.
Jul 11, 8:47 AM EDTFLASH FLOOD1 E Aspinwall, PAFLOODED ROADEWAYS HAVE COMPLETELY BLOCKED ACCESS IN AND OUT OF ST. MARGARETS HOSPITAL.
Jul 11, 8:47 AM EDTFLASH FLOOD1 E Aspinwall, PAFLOODED ROADS HAVE COMPLETELY BLOCKED ACCESS IN AND OUT OF ST. MARGARET HOSPITAL.
Jul 11, 8:47 AM EDTFLASH FLOODAspinwall, PAHIGHLAND PARK BRIDGE AND ASPINWALL EXITS CLOSED ON ROUTE 28.
Jul 11, 9:00 AM EDTFLASH FLOODPenn Hills, PARODI ROAD IN THE VICINITY OF 645 RODI ROAD FLOODED BETWEEN HOOVER AND PURITY STREETS.
Jul 11, 10:17 AM EDTFLASH FLOODPenn Hills, PANADINE ROAD IS CLOSED DUE TO HIGH WATER
Jul 11, 10:47 AM EDTFLASH FLOOD1 Nnw Fox Ridge, PAHANDICAP VAN TRAPPED IN FLOODED ROADWAY. MALE DRIVER IN VEHICLE.
Jul 11, 10:48 AM EDTHEAVY RAIN 2.5Mccandless Township, PASO FAR TODAY
Jul 11, 10:52 AM EDTHEAVY RAIN 2.7Ross Township, PASO FAR TODAY
Jul 11, 10:59 AM EDTFLASH FLOOD1 Nne Allison Park, PA4200 BLOCK OF ROUTE 8 IN HMAPT5ON TWP. FLOODED.
Jul 11, 11:08 AM EDTFLASH FLOOD1 Se Keown Station, PA3420 BABCOCK BLVD FEMALE TRAPPED IN BUILDING THAT IS FLOODING.
Jul 11, 11:21 AM EDTFLASH FLOOD1 Wsw Allison Park, PALANDSLIDE NEAR INTERSECTION OF FERGUSON ROAD AND OHIO DRIVE IN HAMPTON TWP.
Jul 11, 11:25 AM EDTFLASH FLOODFox Chapel, PAHARPS RUN OUT OF ITS BANKS.
Jul 11, 11:26 AM EDTFLASH FLOOD4 S Aspinwall, PAWASHINGTON BLVD AND NEGLEY RUN FLOODED.
Jul 11, 11:33 AM EDTFLASH FLOOD2 W Rosedale, PATHE INTERSECTION OF SANDY CREEK RD AND ALLEGHENY RIVER BLVD FLOODED.
Jul 11, 11:33 AM EDTFLASH FLOOD2 W Rosedale, PATHE INTERSECTION OF SANDY CREEK RD AND ALLEGHENY RIVER BLVD FLOODED. 2-3 VEHICLWES STUCK IN FLOOD WATERS.
Jul 11, 11:35 AM EDTFLASH FLOOD1 Se Plum, PAPLUM BORO HOME AT 745 OLD LEECGBURG ROAD. PEOPLE TRAPPED IN HOUSE WITH WATER UP TO WINDOWS.
Jul 11, 11:38 AM EDTFLASH FLOOD1 Nw Evergreen, PA2250 BABCOCK BLVD FLOODED WITH 1 CAR STUCK. A WOMAN REPORTED OUT OF VEHICLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 20 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 0.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2019-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 430 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2019-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
430 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

492 
WGUS51 KPBZ 111209
FFWPBZ
PAC003-111415-
/O.NEW.KPBZ.FF.W.0069.190711T1209Z-190711T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
809 AM EDT Thu Jul 11 2019

The National Weather Service in Pittsburgh has issued a

* Flash Flood Warning for...
  Northeastern Allegheny County in southwestern Pennsylvania...

* Until 1015 AM EDT.

* At 809 AM EDT, radar indicated heavy rain in the warned area. 

  FLASH FLOODING...     Expected.

  ESTIMATED RAINFALL... Up to 1 inch.

  ADDITIONAL RAINFALL...Up to 1 inch.

* Some locations that may experience flooding include...
  Pittsburgh...                     Penn Hills...
  Mount Lebanon...                  Ross Township...
  McCandless Township...            Monroeville...
  Franklin Park...                  Shaler Township...
  Plum...                           North Side Pittsburgh...
  Baldwin...                        Hampton Township...

This includes the following highways...
  Pennsylvania Turnpike between mile markers 43 and 57.
  Interstate 376 in Pennsylvania between mile markers 66 and 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4043 7971 4039 8008 4058 8007 4060 7975
      4059 7977 4056 7977 4055 7976 4055 7974
      4054 7972

$$
5 follow-up statements
778 
WGUS71 KPBZ 111237
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
837 AM EDT Thu Jul 11 2019

PAC003-111415-
/O.CON.KPBZ.FF.W.0069.000000T0000Z-190711T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allegheny PA-
837 AM EDT Thu Jul 11 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT FOR
NORTHEASTERN ALLEGHENY COUNTY...

At 835 AM EDT, radar indicated heavy rain in the warned area. 

FLASH FLOODING...     Expected.

ESTIMATED RAINFALL... Up to 1.50 inches.

ADDITIONAL RAINFALL...Up to 1 inch.

Some locations that may experience flooding include...
Pittsburgh...                     Penn Hills...
Mount Lebanon...                  Ross Township...
McCandless Township...            Monroeville...
Franklin Park...                  Shaler Township...
Plum...                           North Side Pittsburgh...
Baldwin...                        Hampton Township...

This includes the following highways...
  Pennsylvania Turnpike between mile markers 43 and 57.
  Interstate 376 in Pennsylvania between mile markers 66 and 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4043 7971 4039 8008 4058 8007 4060 7975
      4059 7977 4056 7977 4055 7976 4055 7974
      4054 7972

$$
751 
WGUS51 KPBZ 111402
FFWPBZ
PAC003-111600-
/O.EXT.KPBZ.FF.W.0069.000000T0000Z-190711T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
1002 AM EDT Thu Jul 11 2019

The National Weather Service in Pittsburgh has extended the

* Flash Flood Warning for...
  Northeastern Allegheny County in southwestern Pennsylvania...

* Until noon EDT.

* At 1001 AM EDT, law enforcement officials reported heavy rain in 
  the warned area.  Numerous roads are closed throughout the county. 
  Additional thunderstorms will produce additional torrential 
  rainfall and runoff through Noon.  

  FLASH FLOODING...     Occurring.

  ESTIMATED RAINFALL... Up to 2 inches.

  ADDITIONAL RAINFALL...Up to 1 inch.

* Some locations that may experience flooding include...
  Pittsburgh...                     Penn Hills...
  Mount Lebanon...                  Ross Township...
  McCandless Township...            Monroeville...
  Franklin Park...                  Shaler Township...
  Plum...                           North Side Pittsburgh...
  Baldwin...                        Hampton Township...

This includes the following highways...
  Pennsylvania Turnpike between mile markers 43 and 57.
  Interstate 376 in Pennsylvania between mile markers 66 and 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4043 7971 4039 8008 4058 8007 4060 7975
      4059 7977 4056 7977 4055 7976 4055 7974
      4054 7972

$$
236 
WGUS71 KPBZ 111429
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
1029 AM EDT Thu Jul 11 2019

PAC003-111600-
/O.CON.KPBZ.FF.W.0069.000000T0000Z-190711T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allegheny PA-
1029 AM EDT Thu Jul 11 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
NORTHEASTERN ALLEGHENY COUNTY...

At 1028 AM EDT, law enforcement reported heavy rain in the warned 
area.  Numerous road closures have been reported.  Numerous 
thunderstorms are impacting the region, with up to 2.00 inches 
additional accumulation expected.  Flooding is expected to continue 
through Noon.  

FLASH FLOODING...     Occuring.

ESTIMATED RAINFALL... Up to 2 inches.

ADDITIONAL RAINFALL...Up to 2 inches.

Some locations that may experience flooding include...
Pittsburgh...                     Penn Hills...
Mount Lebanon...                  Ross Township...
McCandless Township...            Monroeville...
Franklin Park...                  Shaler Township...
Plum...                           North Side Pittsburgh...
Baldwin...                        Hampton Township...

This includes the following highways...
  Pennsylvania Turnpike between mile markers 43 and 57.
  Interstate 376 in Pennsylvania between mile markers 66 and 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4043 7971 4039 8008 4058 8007 4060 7975
      4059 7977 4056 7977 4055 7976 4055 7974
      4054 7972

$$
413 
WGUS71 KPBZ 111530
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
1130 AM EDT Thu Jul 11 2019

PAC003-111600-
/O.CON.KPBZ.FF.W.0069.000000T0000Z-190711T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allegheny PA-
1130 AM EDT Thu Jul 11 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
NORTHEASTERN ALLEGHENY COUNTY...

At 1127 AM EDT, law enforcement reported heavy rain in the warned 
area, with multiple road closures due to flooding.  Heavy rainfall 
is starting to move out of the area, however residual runoff will 
maintain the threat for flash flooding through Noon.  

FLASH FLOODING...     Occurring.

ESTIMATED RAINFALL... Up to 2 inches.

ADDITIONAL RAINFALL...Up to 1/2 inch.

Some locations that may experience flooding include...
Pittsburgh...                     Penn Hills...
Mount Lebanon...                  Ross Township...
McCandless Township...            Monroeville...
Franklin Park...                  Shaler Township...
Plum...                           North Side Pittsburgh...
Baldwin...                        Hampton Township...

This includes the following highways...
  Pennsylvania Turnpike between mile markers 43 and 57.
  Interstate 376 in Pennsylvania between mile markers 66 and 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4043 7971 4039 8008 4058 8007 4060 7975
      4059 7977 4056 7977 4055 7976 4055 7974
      4054 7972

$$
758 
WGUS71 KPBZ 111554
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
1154 AM EDT Thu Jul 11 2019

PAC003-111600-
/O.EXP.KPBZ.FF.W.0069.000000T0000Z-190711T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allegheny PA-
1154 AM EDT Thu Jul 11 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN ALLEGHENY COUNTY WILL
EXPIRE AT NOON EDT...

Widespread heavy rainfall has ended, therefore the warning will 
expire.  There have been no new reports of flooding within the 
warned area, however residual runoff will maintain high water into 
the afternoon. Please continue to heed any remaining road closures 
and report any flash flooding to emergency management.  Additional 
showers and thunderstorms are expected ahead of an approaching cold 
front later this afternoon.  

LAT...LON 4043 7971 4039 8008 4058 8007 4060 7975
      4059 7977 4056 7977 4055 7976 4055 7974
      4054 7972

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 7:56 AM EDT, 13 minutes earlier.

Area forecast discussion, Jul 11, 7:56 AM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
756 AM EDT Thu Jul 11 2019

.SYNOPSIS...
Scattered showers and thunderstorms this morning should become more
numerous this afternoon with the approach of a cold front. Dry
weather is then expected Friday and most of Saturday under high
pressure.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

Updated short term PoPs and temperature to reflect radar and surface
observation trends. Areas of stronger convection are producing
moderate to heavy rain, with minor flooding in urbanized areas
expected. Previous discuss follows...

A shortwave trough should maintain scattered
showers and thunderstorms this morning as it crosses the region.
Included more numerous coverage early N of PIT based on radar/near
term model trends. A stronger trough, and its associated sfc cold
front, is progged to track across the Upper Midwest and Great Lakes
region today, crossing the Upper OH Valley region late this afternoon
and evening. Showers and thunderstorms are likely with its approach
and passage.

Increasing shear, building instability, and model progged mid level
dry air should result in a scattered severe storm potential, with the
main hazard being damaging wind. SPC maintained the slight
risk/scattered coverage potential in the day 1 outlook, and will
continue to highlight this potential in the Hazardous Weather
Outlook. Warm and humid conditions should continue, with highs a few
degrees above average.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
Shower/thunderstorm chances should quickly decrease tonight with the
passage of the cold front. Mainly dry weather is then expected
through most of Saturday as sfc high pressure builds under NW flow
aloft. The next shortwave trough and its associated cold front is
progged to track from the Upper Great Lakes to the Lower Lakes by
Saturday evening, returning low chances for showers and thunderstorms
N of I 80. Maintained only a slight chance for showers Saturday
night elsewhere as the front tracks south, though most of the upper
support is progged to stay N-NE of the area.

Cooler and less humid conditions are expected Friday before warmer,
more humid conditions return Saturday.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Shower and thunderstorm chances should continue S of I 70 Sunday as
the cold front completes its passage. Model ensembles indicate ridging
is then expected to build across the region through Tuesday, with
mainly dry weather. Shower/thunderstorm chances return by midweek as
a Gulf upper low moves N and phases with wrly flow aloft, tracking
across the OH Valley region. Seasonably warm weather is expected
through the period.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...

Condition deterioration is expected as the day progresses. More
widespread convection will result from prefrontal troughing/increasing
forcing for ascent under an encroaching upr trough. The magnitude of
that convection remains questionable as clouds and morning showers
are likely to hamper destabilization.

Passage of the cold front will end the convection, but residual,
rain-enforced boundary-layer moisture with cooler nw flow is likely
to yield cig restrictions into Friday morning.

.Outlook...
The next chc for restrictions is anticipated with a Saturday night
shortwave/cdfnt passage.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, Jul 11, 3:38 AM EDT, 4 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
338 AM EDT Thu Jul 11 2019

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021-509>514-120745-
Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-
Jefferson OH-Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-
Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-
Armstrong-Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges-
Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-
Monongalia-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
338 AM EDT Thu Jul 11 2019

This Hazardous Weather Outlook is for western Maryland, east
central Ohio, northwest Pennsylvania, southwest Pennsylvania, west
central Pennsylvania, western Pennsylvania, northern West Virginia
and northern panhandle of West Virginia.

.DAY ONE...Today and tonight.

Scattered severe thunderstorms are possible this afternoon and
evening with a crossing cold front. The primary hazard is expected
to be damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:41 AM EDTAreal Flood AdvisoryPBZAllegheny2 hr
Jul 11, 8:34 AM EDTFlash Flood WarningPBZAllegheny, Westmoreland3 hr
Jul 11, 8:49 AM EDTFlash Flood WarningPBZAllegheny, Westmoreland116 min
Jul 11, 9:31 AM EDTSpecial Weather StatementPBZButler29 min
Jul 11, 10:09 AM EDTAreal Flood AdvisoryPBZAllegheny, Beaver, Butler3 hr
Jul 11, 10:24 AM EDTFlash Flood WarningPBZAllegheny, Beaver99 min
Jul 11, 10:36 AM EDTFlash Flood WarningPBZAllegheny, Washington, Westmoreland3 hr
Jul 11, 12:53 PM EDTFlash Flood WarningPBZFayette, Greene3 hr
Jul 11, 1:01 PM EDTFlash Flood WatchPBZAllegheny, Armstrong, Beaver, Butler, Clarion, Fayette and 4 more7 hr
Jul 11, 1:22 PM EDTFlash Flood WarningPBZFayette3 hr
Jul 11, 2:10 PM EDTSpecial Weather StatementPBZLawrence, Mercer65 min
Jul 11, 3:04 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence26 min
Jul 11, 3:27 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler33 min
Jul 11, 4:51 PM EDTSevere Thunderstorm WarningPBZWashington39 min
Jul 11, 4:59 PM EDTSevere Thunderstorm WarningPBZWashington46 min
Jul 11, 5:38 PM EDTSevere Thunderstorm WarningPBZWashington13 min
Jul 11, 6:04 PM EDTSpecial Weather StatementPBZGreene41 min
Jul 11, 6:51 PM EDTAreal Flood AdvisoryPBZGreene, Washington93 min
Jul 11, 6:55 PM EDTSpecial Weather StatementPBZGreene35 min
Jul 11, 7:33 PM EDTAreal Flood WarningPBZWestmoreland3 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.